MAUDE Adverse Event Report: EXACTECH, INC. TALAR IMPLANT SZ 3 LT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TALAR IMPLANT SZ 3 LT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED
Catalog Number 350-01-03
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study, that the 76 yo male patient was experiencing increasing left ankle pain.The results of the ct scan showed he needed a new talar component and st (subtalar) arthrodesis.The date of adverse event onset is (b)(6) 2022.The patient¿s outcome was last known as resolved with a revision on (b)(6) 2022.
 
Additional Manufacturer Narrative
H10.Concomitants: serial #: (b)(4), category #: 350-21-23 - tibial insert fb sz 3 lt 8mm, the serial number (b)(4) is not affected by the recall serial #: (b)(4), category #: 350-11-03 - tibial plate fb sz 3 lt, serial #: (b)(4), category #: 350-10-03 - ankle sz 3 locking clip.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the patient's condition cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, h6, h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.The reason for the clinical symptom of pain reported cannot be conclusively determined and the event cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TALAR IMPLANT SZ 3 LT
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16694854
Report Number1038671-2023-00595
Device Sequence Number5670338
Product Code HSN
UDI-Device Identifier10885862276711
UDI-Public10885862276711
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number350-01-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer10/04/2023
02/06/2026
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date10/04/2023
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight60 KG
Patient EthnicityNon Hispanic
Patient RaceWhite